Menu
Your Cart

Ibuprofen Phorpain Gel Maximum Strength (30g)

Ibuprofen Phorpain Gel Maximum Strength (30g)
Ibuprofen Phorpain Gel Maximum Strength (30g)8860488
Order in the next to receive your order by when you select express delivery at checkout.
£2.45
Ex Tax: £2.04

Reviews

Reviews Over Ibuprofen Phorpain Gel Maximum Strength (30g)


  • 0 out of 5

Based on 0 reviews.

Total Reviews (0)
click here write review to add review for this product.

  • 5 star
    0%
  • 4 star
    0%
  • 3 star
    0%
  • 2 star
    0%
  • 1 star
    0%

Review this product
Share your thoughts about this product with other shoppers.




Ibuprofen Phorpain Gel Maximum Strength is for the relief of pain and inflammation associated with backache, rheumatic and muscular pain, strains, sprains, neuralgia and sports injuries. For the relief of pain of non-serious arthritic conditions. 

  • Active ingredient: 10% w/w Ibuprofen.
  • Suitable for adults, the elderly and children over 12 years.
  • For external use only.

Active ingredient: 10% w/w Ibuprofen.

Also contains hydroxyethyl cellulose, sodium hydroxide, benzyl alcohol, isopropyl alcohol and purified water. 

Adults, the elderly and children over 12 years: Squeeze 2 to 5 cm (i.e 0.8 to 2 inches) of gel from the tube and lightly rub into the affected area until absorbed. The amount of gel squeezed would be equivalent to 50 to 125mg of Ibuprofen. Wash hands after each application. 

The maximum number of applications to be used in 24 hours is 4. 

The dose should not be repeated more frequently than every 4 hours.

Not recommended for children under 12 years.

  • Do not use: 
    • if you are allergic to ibuprofen or any other ingredients of the product 
    • if you have asthma, allergic runny nose (rhinitis) or itchy, red, raised skin rash (urticaria) and have ever had a bad reaction to aspirin, ibuprofen or other NSAIDs in the past
    • on broken, damaged, diseased, or infected skin 
    • if you are pregnant or breastfeeding, unless your doctor tells you to
  • Do not exceed the stated dose
  • Keep out of sight and reach of children 
  • For external use only 
  • Do not store above 25°C
  • Replace cap tightly after use 
  • Do not use if seal is broken. If symptoms persist, consult your doctor

Please Remember
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption.
 

Standard Delivery
Have your products delivered for £2.90 and have them delivered within 3-5 working days.

Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.

Return Policy
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.

We use cookies and similar technologies to ensure you get the best experience when shopping with us. By continuing to use this site we will assume that you are happy with it. View our Privacy Policy ...
feedback